Feel like a zombie on Celexa (citalopram)?
I feel emotionally detatched. I've been taking it for about 2 weeks on 10 mg. Will this go away or should I quit taking it all together?
Posted 3 years ago in Depression by MantleTexter
Hi, I am not a Doctor But have had taken Celexa and other antidepressants over the years, So This is My opinion. At 2 weeks you should of adjusted some and Celexa is one that works pretty quick, so call your doctor. They all make you feel weird in the beginning. Let them know you are sensitive so they will start you real low and gradually increase. I really don't like the fact you still feel emotionally detached after 2 weeks You really need to call the Doc and Let them know. Do not stop on your own, It can make things worse. Sometimes they have to try a few def.. ones. Call Doc ASAP Good Luck
should go away but split tablet and take half daily for a while
Powered By Yahoo! Answers